# SDR N3XR2016092000004

- Difficulty date: September 19, 2016
- Submitted: September 20, 2016
- Operation: General aviation
- Aircraft: N308ER
- Make and model: Diamon DA 42 NG
- Aircraft serial: 42N210
- Aircraft time: 129 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1SE1
- Condition: Defective
- Location: Nlg
- Part time: 129 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, WHEN THE LANDING GEAR SELECTOR WAS PLACED IN THE DOWN/EXTEND POSITION, THE NLG GREEN LIGHT FAILED TO ILLUMINATE.  NO OTHER ABNORMAL INDICATION OCCURRED.  TROUBLESHOOTING REVEALED THAT THE NLG SWITCH PN-1SE1, REQUIRED EXCESSIVE DEPRESSION TO ACTIVATE.
